# SDR SWAA2025041004156

- Difficulty date: March 11, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156 <[01].  AFT CARGO BAY FWD SHIELD FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED; NEW PART LOCATED; DRILLED AND INSTALLED IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 146A0081 REV: A.; [02] COMPLETE.
